# SDR FDEA202503110355

- Difficulty date: March 11, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 79,032 hours, 24,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 11697
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CENTER GALLEY EXIT LIGHT AND L1  DOOR SLIDE LIGHT WILL NOT ILLUMINATE.    REMOVED AND REPLACED EMERGENCY EXIT LIGHTS POWER  SUPPLY BATTERY REF757MM 33-51-07-2.L1 DOOR SLIDE  LIGHT AND GALLEY CENTER EXIT LIGHT AND ALL EXIT  LIGHTS OPS CHECK GOOD REF 757 MM 33-51-07-862-036.  REMOVED AND REPLACED EMERGENCY EXIT LIGHTS POWER SUPPLY BATTERY REF757  MM 33-51-07-2.L1 DOOR SLIDE LIGHT AND GALLEY CENTER EXIT LIGHT AND ALL EXIT LIGHTS OPS CHECK GOOD REF 757 MM 33-51-07-862-036.
